# SDR FDEA2019122313276

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346H
- Part serial: 000482
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED OF EA F-5750-T0351491 PT1 STEP 3.  REPAIR ACCOMPLISHED IAW SRM 57-53-01-2R REPAIR 2 AND EA F-5750-T0351491 A P1 WING - FLIGHT SURFACES.  RT INBOARD MAIN FLAP LEADING EDGE SKIN REPAIR.
